# SDR ASAA2021071235354

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,688 hours, 14,432 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Solenoid
- Part number: 3205482
- Part serial: 20848
- Condition: Malfunctioned
- Location: Anti-Ice Valve
- Part time: 27,658 hours, 8,642 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TEST 30-11-12-710-801 FOUND THE #1 ENG TAI VALVE CLICKING. GROUNDED - YES. REMOVED AND REPLACED THE #1 ENGINE TAI VALVE IAW B737-800 AMM 30-11-12-00-400-801. OPS AND LEAK TEST GOOD.
